On Sequences of Moebius Transformations.

W.J. Thron; J.D. de de Pree

Mathematische Zeitschrift (1962/63)

  • Volume: 80, page 184-193
  • ISSN: 0025-5874; 1432-1823

How to cite


Thron, W.J., and de Pree, J.D. de. "On Sequences of Moebius Transformations.." Mathematische Zeitschrift 80 (1962/63): 184-193. <http://eudml.org/doc/170095>.

author = {Thron, W.J., de Pree, J.D. de},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {184-193},
title = {On Sequences of Moebius Transformations.},
url = {http://eudml.org/doc/170095},
volume = {80},
year = {1962/63},

AU - Thron, W.J.
AU - de Pree, J.D. de
TI - On Sequences of Moebius Transformations.
JO - Mathematische Zeitschrift
PY - 1962/63
VL - 80
SP - 184
EP - 193
KW - complex functions
UR - http://eudml.org/doc/170095
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.